Follow
Izhar Ahmad
Izhar Ahmad
Professor of Mathematics, King Fahd University of Petroleum & Minerals, Saudi Arabia
Verified email at kfupm.edu.sa - Homepage
Title
Cited by
Cited by
Year
Sufficiency and duality in multiobjective programming involving generalized F-convex functions
TR Gulati, I Ahmad, D Agarwal
J. Math. Anal. Appl, 1994
781994
On sufficiency and duality for a class of interval-valued programming problems
A Jayswal, I Stancu-Minasian, I Ahmad
Applied Mathematics and Computation 218 (8), 4119-4127, 2011
712011
Second order (F, α, ρ, d)-convexity and duality in multiobjective programming
I Ahmad, Z Husain
Information Sciences 176 (20), 3094-3103, 2006
602006
Molecular characterization of tomato and chili leaf curl begomoviruses from Pakistan
SL Shih, WS Tsai, SK Green, S Khalid, I Ahmad, MA Rezaian, J Smith
Plant Disease 87 (2), 200-200, 2003
562003
Secound Order Symmetric Duality with Generalized Convexity
TR Gulati, I Ahmad, I Husain
Opsearch 38 (2), 210-222, 2001
482001
Duality in nondifferentiable minimax fractional programming with generalized convexity
I Ahmad, Z Husain
Applied Mathematics and Computation 176 (2), 545-551, 2006
452006
Efficacy of formalinized liver-organ-vaccine against Angara disease in broilers.
I Ahmad, MI Malik, K Iqbal, K Ahmed, S Naz
Veterinarski Arhiv 60 (3), 131-138, 1990
441990
Second order duality for minmax fractional programming
Z Husain, I Ahmad, S Sharma
Optimization Letters 3 (2), 277-286, 2009
432009
Higher-order duality in nondifferentiable multiobjective programming
I Ahmad, Z Husain, S Sharma
Numerical Functional Analysis and Optimization 28 (9-10), 989-1002, 2007
432007
Optimality conditions and duality in nondifferentiable minimax fractional programming with generalized convexity
I Ahmad, Z Husain
Journal of Optimization Theory and Applications 129 (2), 255-275, 2006
432006
Second-order symmetric duality with cone constraints
TR Gulati, SK Gupta, I Ahmad
Journal of Computational and Applied Mathematics 220 (1-2), 347-354, 2008
422008
Nondifferentiable second order symmetric duality in multiobjective programming
I Ahmad, Z Husain
Applied Mathematics Letters 18 (7), 721-728, 2005
412005
On geodesic E-convex sets, geodesic E-convex functions and E-epigraphs
A Iqbal, S Ali, I Ahmad
Journal of Optimization Theory and Applications 155 (1), 239-251, 2012
382012
Mixed type duality for multiobjective variational problems with generalized (F, ρ)-convexity
I Ahmad, TR Gulati
Journal of mathematical analysis and applications 306 (2), 669-683, 2005
372005
On multiobjective second order symmetric duality with cone constraints
I Ahmad, Z Husain
European Journal of Operational Research 204 (3), 402-409, 2010
362010
Optimality conditions and duality in fractional minimax programming involving generalized ρ-convexity
I Ahmad
International Journal of Management and Systems 19, 165-180, 2003
352003
Second order symmetric duality for nonlinear minimax mixed integer programs
TR Gulati, I Ahmad
European Journal of Operational Research 101 (1), 122-129, 1997
341997
Sufficiency and duality in multiobjective programming under generalized type I functions
TR Gulati, I Ahmad, D Agarwal
Journal of Optimization Theory and Applications 135 (3), 411-427, 2007
332007
Second-order duality in nondifferentiable minmax programming involving type-I functions
I Ahmad, Z Husain, S Sharma
Journal of Computational and Applied Mathematics 215 (1), 91-102, 2008
312008
On interval-valued optimization problems with generalized invex functions
I Ahmad, A Jayswal, J Banerjee
Journal of Inequalities and Applications 2013 (1), 1-14, 2013
282013
The system can't perform the operation now. Try again later.
Articles 1–20